# SDR CALA2013092491391

- Difficulty date: September 23, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 50,048 hours, 6,032 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Card
- Part number: 285W0017102
- Part serial: D01714
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP EICAS MESSAGE DISPLAYED.  REPLACED HYD IM CARD IAW AMM, MESSAGE CLEARED.
